On imaginary plane curves and spin quotients of complex surfaces by complex conjugation

Sergei Finashin, Eugenii Shustin

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Original languageEnglish
Title of host publicationTopics in singularity theory
Subtitle of host publicationV. I. Arnold’s 60th Anniversary Collection
PublisherAmer. Math. Soc., Providence, RI
Pages93-101
Number of pages9
Volume180
ISBN (Electronic)978-1-4704-3391-8
ISBN (Print)978-0-8218-0807-8
DOIs
StatePublished - 1997

Publication series

NameAmer. Math. Soc. Transl. Ser. 2
PublisherAmer. Math. Soc., Providence, RI

Cite this